MathSciNet Relay Station
MathSciNet bibliographic data
MR2901003 20F65 (20F69)
Sapir, Mark Asymptotic invariants, complexity of groups and related problems. Bull. Math. Sci. 1 (2011), no. 2, 277–364.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement